MAUDE Adverse Event Report: Q CORE MEDICAL LTD. INTEGRATED POWER SUPPLY

Q CORE MEDICAL LTD. INTEGRATED POWER SUPPLY
Catalog Number 15072-000-0010
Medical Device Problem Code Charging Problem (2892)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Exemption number, e2014005.
 
Event or Problem Description
The event was reported by a customer from usa: charging issue.
 
Additional Manufacturer Narrative
(b)(4).Exemption number, e2014005.
 
Event or Problem Description
The event was reported by a customer from usa: charging issue.

Brand Name
INTEGRATED POWER SUPPLY
Common Device Name
POWER SUPPLY
Manufacturer (Section D)
Q CORE MEDICAL LTD.
yad haruzim st. 29
netanya, 42505 29
IS  4250529
MDR Report Key8407628
Report Number3010293992-2019-00029
Device Sequence Number420273
Product Code MRZ
UDI-Device Identifier07290109150208
UDI-Public7290109150208
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K161667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number15072-000-0010
Device Lot NumberN/A
Distributor Facility Aware Date02/12/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/11/2019
Supplement Report FDA Received Date10/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1